# SDR DALA2014092205153

- Difficulty date: September 19, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 64,977 hours, 48,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 23D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF IT.
